| Texto completo | |
| Autor(es): |
Santana, Hellen
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF SINGULARITIES; v. 25, p. 19-pg., 2022-01-01. |
| Resumo | |
. The Brasselet number of a function f with nonisolated singularities describes numerically the topological information of its generalized Milnor fibre. In this work, we consider two function-germs f and g on a complex analytic space X such that f has a stratified isolated singularity at the origin and g has a stratified one-dimensional critical set. We use the Brasselet number to study the local topology of a deformation of g defined by adding a large power of f. As an application of this study, we present a new proof of the Le<SIC>-Yomdin formula for the Brasselet number. (AU) | |
| Processo FAPESP: | 15/25191-9 - Obstrução de Euler e generalizações |
| Beneficiário: | Hellen Monção de Carvalho Santana |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 17/18543-1 - Obstrução de Euler e generalizações |
| Beneficiário: | Hellen Monção de Carvalho Santana |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |